• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Bruising

#1
Hello all

This may be a coincedance but since i stared cd ss 8 weeks ago i seem to get big bruises on my body.

The ones on my shin i put down to normal everyday bumps but i have now had a big one on my stomach, hip, top of thigh and now one covering most of the top of my foot. They arent small bruises either they are really big ones . :eek:

I know i havent bumped these places and wondering is this the diet or just coincedance.

I never bruised easily before.

Has anyone else had this? :confused:

Thanks
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

KD

Gone fishing
#2
This can happen :( Bruising can happen if there is a lack of vitamin K. There isn't a recommended daily amoung of Vit K and some seem to need more than others.

You can get a vit K supplement called synkavit which will help if it bothers you, or take a trip to the doctors if you're concerned.
 
#3
Thank you KD.

Is it dangerous? Do i need the vit K or is it only if the bruising bothers me? It doesnt hurt or anything but just wondered.
 

lisalulu

Silver Member
#4
I would hazard a guess that it is because you now have a thinner layer of fat between your skin and your blood vessels. Therefore it'll take less of a knock for the capillaries to burst- the leaked blood is what causes the discolouration of the skin.

But if it continues, get it checked with your doctor. Persistant bruising can be a sign of illness.

Hope this helps!
 
#5
I bruise more easily on CD but it sounds like yours are appearing by themselves..I'd get it checked by a doc if I were you-or try the vitamin K :)
 

KD

Gone fishing
#6
Thank you KD.

Is it dangerous? Do i need the vit K or is it only if the bruising bothers me? It doesnt hurt or anything but just wondered.
I don't think it's dangerous. Known a number of people who have had the same problem and they are still alive and kicking today :clap: You could ask a pharmacist or doctor if you are worried.

I would hazard a guess that it is because you now have a thinner layer of fat between your skin and your blood vessels. Therefore it'll take less of a knock for the capillaries to burst- the leaked blood is what causes the discolouration of the skin.
Good guess :clap: Wrong, mind you...but an excellent effort :D

It happens because the viscosity and volume of the blood changes
 
#7
Thank you ladies i appreciate the advice.

I will get some vit k tomorrow and give it a go. I am quite fit and healthy so it cant be anything too bad lol

Thank again
 
#8
YummyMummy i can't believe it! I'm just the same as you! I actually mentioned this to my mum whilst we were chatting last night. I just seem to come out in random bruises that i can't remember bashing at all! I never bruised easily before now but they keep appearing! I have a long windy shaped one on my calf muscle and a round one on the underside of my forearm at the moment...

Thanks for the advice KD, think i'll look into getting those vitamins, i did wonder if it was something i was lacking in. My skin's also been itchy from time to time. I caught myself the other day scratching the inside of my forearm and it was all bright red and marked. xx
 

lisalulu

Silver Member
#9
Hahaha! Why thank you KD! "Body fat just under the skin acts as a type of shield over the capillaries helping to prevent bruising" This is the reason a consultant gave a family member of mine who suffered prolific bruising after losing quite alot of weight last year.

Come to think of it though, she was in her seventies and very ill :p
 

KD

Gone fishing
#10
Hahaha! Why thank you KD! "Body fat just under the skin acts as a type of shield over the capillaries helping to prevent bruising" This is the reason a consultant gave a family member of mine who suffered prolific bruising after losing quite alot of weight last year.

Come to think of it though, she was in her seventies and very ill :p
Eeek.. I think YM04 is probably a bit younger, though I could be wrong :D

The viscosity blah blah thingy is supposed to be the reason why people on VLCDs get the bruising...one of the known side effects, though I guess the capillary blah blah thingy could happen too. Especially if you've lost lots of weight, in your 70s and very ill ;)
 

lisalulu

Silver Member
#11
I meant no offense YummyMummy- I don't think you look like a very ill pensioner! Its just been a long day. Listen to KD, she is a wise wise woman :D

Now incredibly glad that I didn't mention that the lady in question died a week later..... whoops :eek:
 
#12
LMAO! Now i am worried :eek:

I am 32 but sometimes feel 70. :eek: lol

No offence taken i thought it was funny and appreciate the advice and help everyone gives.

I am off to chemist tomorrow to find some Vit K and see if that helps. Not that it bothers me just intrigued as to what the bruising was :)
 

KD

Gone fishing
#14
I meant no offense YummyMummy- I don't think you look like a very ill pensioner! Its just been a long day. Listen to KD, she is a wise wise woman :D
:D

Now incredibly glad that I didn't mention that the lady in question died a week later..... whoops :eek:
Was going to ask how she was now.

Must admit to nearly spilling my coffee when I read that :giggle:
 
#15
Yummymummy, are yours like bruises yet not bruises?? Just asking as mine are huge and colour up all different colours like bruises yet they don't hurt at all. That's why i don't notice them till i'm looking at myself, eg, putting on body lotion etc and then when i see them i'm like 'flippin eck, where's that come from?!'. Think i'll give the vit K a try too as although they don't hurt i look like i've been through the wars somewhat at the moment and i don't think being pale and pasty just after winter helps matters does it!! xx
 

eyeontheprize

can see the end in sight!
#16
I got large bruises when i was ss'ing, but just put it down to being clumsy and not remembering bumping into things! this makes sense though, thanks KD.
 
#17
Hi Claire

Yes i wouldnt of know they were there except like you i find them when i am rubbing in body serum. The one on my foot is massive and my little girl noticed that one!

They start blue then go brown but do not hurt even if i press on them.

I am def going to try the Vit k and if it doesnt improve then go to docs if i have to. lol
 

lisalulu

Silver Member
#18
Ok, time for me to actually give some serious advice now instead of being silly. Please do see a doctor if the bruising persists for any length of time or the vitamin K doesn't help- though I'm sure it will.

It is very unlikely, but excessive bruising can a sign of some serious illnesses, including luekemia.
 
#19
Yours definately sound the same as mine then Yummymummy!! I'm doing SS+ too so more than just 3 a day.. wierd hey! Not sure if the occasional itchy skin thing i've been having is connected to the bruising.

Let me know how you get on with the vit K then and i'll get some too and keep you posted with the results... off to boots for me tomorrow xx
 
#20
Wow glad this was posted I was the same but never quite knew why. I would sit in the bath and find brusies on my legs and arms that did not hurt and couldn't remember banging into anything! Im happy to report now I have moved to the 1000 plan they have dissapeared :)
 


Thread starter Similar threads Forum Replies Date
Lipotrim Forum 7
Cambridge Weight Plan 10
Exante - Total Solution 100% 5
Exante 16
Cambridge Weight Plan 6

Similar threads